All Journal Entries Journals

Confused, weird?

Dec 31, 2013 - 7 comments

So DH and I have just been kinda winging it.  I use an app on my phone and I'll keep up with AF that way.  So these past 2 months O time has been about 2-3 days earlier than usual.  I apologize in advance for the TMI.

This month in particular I had a very little red blood in my cm around O time.  It was 2 days before my app said I would ovulate.  I don't 100% go by the app but I do know it's around that day, maybe a day or 2 earlier.  Anyways, so the stringy blood (only when I wiped) in my fertile cm and 2 days later when I wiped there was really really dark reddish/brown blood on the toilet paper.  Since then when I wipe it's like a brown gooey spot.  It's not messing up my panties or anything like that but it went from that dark red/brown blobish spot to little brown gooey blobs.  So hard to explain I know and I'm sorry but that's the best way I can describe it. lol.  I've been crampy and achy in my lower stomach, uterus/ovary area and hurting in my lower back.  The only bad part about all of this cramping/aching is I usually hurt around O time regardless. I have never had the brownish blobs though.  I know it's older blood but I'm concerned as I heard old blood is not good to have.  It's only when I wipe though.  

Has anyone experienced this?  Got any ideas?  Anything?  

Comments
Post a Comment
2066718 tn?1431143569
by TTC2006, Jan 01, 2014
Could have been a large follicle or old cyst that burst.  That can cause bleeding at ovulation sometimes. I used to have that throughout a lot of my cycles. There isn't anything to be done for it really.  

1217293 tn?1467354344
by Risa615, Jan 02, 2014
You need estrogen, it will help you implant. I know exactly what you are talking about. Estrogen in a real small amount from obgyn or re dr. Then after ovulation take progesterone. This is all a friend if mine needed to finally get get Bfp. All ivf protocols use estrogen for help to implant, so using during natural cycles is fine as it also worked for me when I got prego naturally! Ovulating earlier is good, better to have shorter cycles then you have been having.

790669 tn?1465189099
by Des_a_rae, Jan 02, 2014
Yeah I'm not sure what's going on.  I have cysts all the time so it's probably that as well as possibly being estrogen/progesterone related?   What is a good progesterone number after O time, just a  normal cycle and not a medicated one?  Does your progesterone usually run the same every month?  I had mine checked that one time while I was seeing the RE and it was 9 but he said he likes it to be around 15.  I've had the red streak in my fertile CM before, just never the brownish gooey blob stuff.  It hasn't happened since the other day but it stuck around for about 2 days.   I really wished I could find a gyno/uro that I like.  I Love my gyno and Love my uro, just wished they were one in the same.  I hate starting over with new doctors and such.  Anyways, thank you both, Risa and TTC.    

I think I'll need a little more than estrogen and progesterone to get pregnant (but definitely going to get myself checked again), especially since we found out DH has NO swimmers at all. :(  Once we get all of this insurance stuff situated I'm going to get him in to see my uro and get a new SA done.  See if any of his has came back.  

Thanks again! :)  

2066718 tn?1431143569
by TTC2006, Jan 02, 2014
Do you take a vitamin B complex?   If not, start with that and see what happens.  I used a B-75, because it had 1mg of folic acid in it too.  B-6 andB-12 can help to naturally balance estrogen and progesterone in your body.

I'm hopeful that your DH will have some sperm recovery with his next S/A.  

790669 tn?1465189099
by Des_a_rae, Jan 02, 2014
I did take B6 awhile back.  I took it for about 6 or 7 months then I noticed I was staying nauseous all the time.  I'm not saying this 100% had anything to do with it, but when I stopped taking it, I stopped feeling nauseous.   I might try to take them both and see how it goes. It could've just been coincidental.  Thank you TTC!  

2066718 tn?1431143569
by TTC2006, Jan 02, 2014
Take them as a complex with a meal. Hopefully that will prevent any nausea.  Good Luck!

790669 tn?1465189099
by Des_a_rae, Jan 03, 2014
Good Idea TTC!  Thank you!!  

Post a Comment